Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Mean curvature flow of asymptotically conical Lagrangian submanifolds
HTML articles powered by AMS MathViewer

by Wei-Bo Su PDF
Trans. Amer. Math. Soc. 373 (2020), 1211-1242 Request permission

Abstract:

In this paper, we study Lagrangian mean curvature flow (LMCF) of asymptotically conical (AC) Lagrangian submanifolds asymptotic to a union of special Lagrangian cones. Since these submanifolds are non-compact, we establish a short-time existence theorem for AC LMCF first. Then we focus on the equivariant, almost-calibrated case and prove long-time existence and convergence results. In particular, under certain smallness assumptions on the initial data, we show that the equivariant, almost-calibrated AC LMCF converges to a Lagrangian catenoid or an Anciaux’s expander.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44, 52C38
  • Retrieve articles in all journals with MSC (2010): 53C44, 52C38
Additional Information
  • Wei-Bo Su
  • Affiliation: Department of Mathematics, National Taiwan University, Taipei, Taiwan
  • Email: d03221004@ntu.edu.tw
  • Received by editor(s): March 5, 2019
  • Received by editor(s) in revised form: June 30, 2019
  • Published electronically: October 28, 2019
  • © Copyright 2019 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 373 (2020), 1211-1242
  • MSC (2010): Primary 53C44; Secondary 52C38
  • DOI: https://doi.org/10.1090/tran/7946
  • MathSciNet review: 4068262